Home » Frequently asked Questions on Health » What is the reason for red spots/rashes on my arms?

What is the reason for red spots/rashes on my arms?

Q: Seven days back I had an uneasy night and when I woke up I had red spots or rashes on my arms, It went away after a few hours. I took Roxathrymycin antibiotic for three days and Cetrizine tablets for three days. On stopping the medicine I again had redness on my arms, back, stomach, etc. I have got my blood tests like TLC, DLC, ESR, AEC, Hb and all the tests are normal. What could be the cause? I had taken home made alcohol when I first got the rashes and then some rice and curd from a farmers house. The doctor has prescribed 4 more days of treatment with ciprofloxacin, cetrizine and wysolone. On taking these medicines I have been feeling fine. Tell me what further treatment should I take?

A:Your skin rash is unlikely to be due to an allergy since it has persisted for some days. If the rash is urticaria, with associated itching and weals on the skin, a common cause of an episode lasting up to six weeks is a viral infection. Other possibilities are insect bite reactions and intestinal parasites. Your normal blood tests are reassuring. Many persistent urticarial rashes are idiopathic, that is they have no known cause, and can take two to three years to pass. Meanwhile, continuing with the effective antihistamine, cetirizine, is the best treatment.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------